Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
Prozac
avatar
duce317 posted:
My fiance was put on 10mg of prozac for his anxiety/panic attacks. While it seemed to ease them it didnt help enough, so his dose was increased to 20mg. Now he is suffering from bizzare and violent dreams. I'd like to know if anyone else has suffered these side effects.
Also, should he stop the meds until he can see his dr. or continue them until his appt???
Help
Reply
 
avatar
Byroney_WebMD_Staff responded:
Dear duce317,

This is something he needs to discuss with the doctor who prescribed the medication immediately. His doctor will be able to give him expert advice on how to proceed. He should not change the amount of medication he's taking until he has talked to his doctor.

It is very important that you do not guess on this. He needs expert advice from his doctor.

Yours in health,

Byroney
 
avatar
Patricia Farrell, PhD responded:
Your fianc? should call his physician and discuss this ASAP. Some medications can lead to very upsetting dreams, but I haven't heard of it in the case of his particular medication. The physician is in the best position to make a determination about how to proceed with this medication issue.
 
avatar
karmaday responded:
why was he put on meds and how did it all start
 
avatar
karmaday responded:
some meds will make you crazy and its not him its the meds don't worry okay just ask god for help and he will come you will see
 
avatar
duce317 replied to Patricia Farrell, PhD's response:
Thanks for your advice. We did call his Dr. and they decreased the prozac back to 10 mg and also put him on buspar. The dreams have since subsided and he has a follow visit within the week to see his dr.
 
avatar
duce317 replied to karmaday's response:
Thanks for your positive outlook. We have talked to his dr. and things are looking up.
 
avatar
duce317 replied to Byroney_WebMD_Staff's response:
We have talked to his dr and he was put back to the lower dosage.
Thank you very much for your response!
 
avatar
Byroney_WebMD_Staff replied to duce317's response:
Dear duce317,

Thanks for writing back with an update! I am so glad to hear of the improvement.

Best wishes to you both,

Byroney


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
60 of 80 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.